Related topic: Abscess, Urinary tract infection
Review: could Abscess cause Urinary tract infection?
Summary: Urinary tract infection could be caused by Abscess, especially for people who are male, 60+ old, also have Staphylococcal infection, and take Linezolid.
We study 521 people who have Abscess from FDA and social media. Among them, 3 have Urinary tract infection. Find out below who they are, other conditions they have and drugs they take.
How are my drugs for patients like me? On eHealthMe, you can find the answer by studying 348 million drug outcomes from FDA and social media. Start now >>>
Urinary tract infection
Urinary tract infection (latest reports from 449,979 patients) has been reported by people with multiple sclerosis, osteoporosis, rheumatoid arthritis, high blood pressure, pain.
On Apr, 13, 2014: 521 people who have abscess are studied. Among them, 3 (0.58%) have Urinary Tract Infection. They amount to 0.00% of all the 447,231 people who have Urinary Tract Infection on eHealthMe.
Gender of people who have abscess and experienced Urinary tract infection * :
|Urinary tract infection||0.00%||100.00% |
Age of people who have abscess and experienced Urinary tract infection * :
|Urinary tract infection||0.00%||0.00%||0.00%||0.00%||0.00%||0.00%||0.00%||111.11% |
Severity of the symptom * :
Top co-existing conditions for these people * :
- Staphylococcal infection (3 people, 100.00%)
Most common drugs used by these people * :
- Linezolid (3 people, 100.00%)
- Vancomycin hydrochloride (3 people, 100.00%)
- Aspirin (3 people, 100.00%)
- Meropenem (3 people, 100.00%)
- Vancomycin hcl (1 people, 33.33%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
You can also:
Common treatments for Abscess and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (2 weeks ago):
i only recover after a course of antibiotics for urinary tract infection. I have stopped and started a few times taking pseudoephedrine and each time i take it i get urinary tract infection after
From this study (2 months ago):
No issues health wise had and abcess tooth and was prescribed clindamycin and now I have an enlarged liver and spleen .
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
More questions for: Abscess, Urinary tract infection
You may be interested at these reviews (what is this?):
- I have twice developed a uti after injection of prolia
I have taken Prolia for 2 years..4 injections. After the last 2 injections within 2 weeks I developed severe cystitis and had to go on course of antibiotics. I am fearful of continuing this medication as the last infection caused me to be treated at the emergency room.
- Flagyl and hair loss
I was miserable already but the side effects of this medicine only compounded it. I have had severe diarrhea, stomach cramps, nausea, a horrible metallic taste in my mouth and worst of all I have patches of hair that have completely fallen out!! I am horrified that this medicine is even prescribed t ...
- Temporary amnesia from uti
I developed a Urinary Tract Infection which caused sudden severe pain and temporary amnesia for about 5 hours. I am going to start a Candida diet and stop eating all sugars and yeast. This can take a long period of time but as I am 60 years old and have been eating sugar for most of my life, it won' ...
More reviews for: Abscess, Urinary tract infection
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.